# SDR SIMA20170427001

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,778 hours, 28,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS BURN MARK FR-15 STR-21L. ACCOMPLISHED FABRICATION AND PREP OF REPAIR DOUBLER AND FILLER, ALODINED AND PRIMERED REPAIR PIECES IAW SRM 53-00-01, SRM 53-21-01, CPM 51-21-05 AND ETN-EM-51-091
